Solving fully fuzzy polynomials using feed-back neural networks

Jafarian, A, Jafari, R, Golmankhaneh, AK et al. (1 more author) (2015) Solving fully fuzzy polynomials using feed-back neural networks. International Journal of Computer Mathematics, 92 (4). pp. 742-755. ISSN 0020-7160



Copyright, Publisher and Additional Information: © 2014 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in International Journal of Computer Mathematics on 22 May 2014, available online:
Keywords: fully fuzzy polynomials, fuzzy feed-forward neural networks, fuzzy feed-back neural networks, learning algorithm, cost function
  • Accepted: 17 March 2014
  • Published (online): 22 May 2014
  • Published: 3 April 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Arts, Humanities and Cultures (Leeds) > School of Design (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Mar 2020 11:40
Last Modified: 24 Mar 2020 11:49
Status: Published
Publisher: Taylor & Francis
Identification Number: